# SDR IPXA2017031615202

- Difficulty date: February 21, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN R3 DOOR FRAME LOWER AFT WEB IS CRACKED. REPAIRED THE DOOR FRAME IAW SRM M563-40-15 REPAIR 3 FIG. 201. (MAJOR)
